zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Stability of fractional-order linear time-invariant systems with multiple noncommensurate orders. (English) Zbl 1268.34018
Summary: Bounded-input bounded-output stability conditions for fractional-order linear time-invariant (LTI) systems with multiple noncommensurate orders have been established in this paper. The orders become noncommensurate orders when they do not have a common divisor. Sufficient and necessary conditions of stability for a fractional-order LTI system with multiple noncommensurate orders are presented in two cases. Based on the numerical inverse Laplace transform technique, time-domain responses for a fractional-order system with double noncommensurate orders are presented to illustrate the obtained stability results.

34A08Fractional differential equations
34D20Stability of ODE
93D20Asymptotic stability of control systems
Full Text: DOI
[1] Oldham, K. B.; Spanier, J.: The fractional calculus, (1974) · Zbl 0292.26011
[2] Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J.: Theory and applications of fractional differential equations, Theory and applications of fractional differential equations 204 (2006) · Zbl 1092.45003
[3] Podlubny, I.: Fractional differential equations, (1999) · Zbl 0924.34008
[4] Sabatier, J.; Agrawal, O. P.; Machado, J. A. T.: Advances in fractional calculus-theoretical developments and applications in physics and engineering, (2007) · Zbl 1116.00014
[5] Monje, C. A.; Chen, Y. Q.; Vinagre, B. M.; Xue, D. Y.; Feliu, V.: Fractional-order systems and controls: fundamentals and applications, (2010) · Zbl 1211.93002
[6] Torvik, P. J.; Bagley, R. L.: On the appearance of the fractional derivative in the behavior of real materials, Journal of applied mechanics ASME 51, No. 22, 294-298 (1984) · Zbl 1203.74022 · doi:10.1115/1.3167615
[7] Mandelbrot, B. B.: The fractal geometry of nature, (1982) · Zbl 0504.28001
[8] D. Matignon, Stability result on fractional differential equations with applications to control processing. in: Proceedings of the Multiconference on Computational Engineering in Systems and Application, 1996, pp. 963--968.
[9] I. Petras, Y.Q. Chen, B.M. Vinagre, I. Podlubny, Stability of linear time invariant systems with interval fractional orders and interval coefficients, in: Proceedings of the International Conference on Computation Computational Cybernetics, 2004, pp. 341--346.
[10] Chen, Y. Q.; Ahn, H. S.; Podlubny, I.: Robust stability check of fractional order linear time invariant systems with interval uncertainties, Signal processing 86, No. 10, 2611-2618 (2006) · Zbl 1172.94385 · doi:10.1016/j.sigpro.2006.02.011
[11] Ahn, H. S.; Chen, Y. Q.; Podlubny, I.: Robust stability test of a class of linear time-invariant interval fractional-order systems using Lyapunov inequality, Applied mathematics and computation 187, No. 1, 27-34 (2007) · Zbl 1123.93074 · doi:10.1016/j.amc.2006.08.099
[12] Ahn, H. S.; Chen, Y. Q.: Necessary and sufficient stability condition of fractional-order interval linear systems, Automatica 44, No. 11, 2985-2988 (2008) · Zbl 1152.93455 · doi:10.1016/j.automatica.2008.07.003
[13] Lu, J.; Chen, Y. Q.: Robust stability and stabilization of fractional order interval systems with the fractional order alpha: the $0{\alpha}1$ case, IEEE transactions on automatic control 55, No. 1, 152-158 (2010)
[14] Bonnet, C.; Partington, J. R.: Analysis of fractional delay systems of retarded and neutral type, Automatica 38, No. 7, 1133-1138 (2002) · Zbl 1007.93065 · doi:10.1016/S0005-1098(01)00306-5
[15] Bonnet, C.; Partington, J. R.: Stabilization of some fractional delay systems of neutral type, Automatica 43, No. 12, 2047-2053 (2007) · Zbl 1138.93049 · doi:10.1016/j.automatica.2007.03.017
[16] Hwang, C.; Cheng, Y. C.: A numerical algorithm for stability testing of fractional delay systems, Automatica 42, No. 5, 825-831 (2006) · Zbl 1137.93375 · doi:10.1016/j.automatica.2006.01.008
[17] J. Sabatier, C. Farges, J.C. Trigeassou, A stability test for non commensurate fractional order system, in: Proceedings of the 4th IFAC Workshop Fractional Differentiation and its Applications, Badajoz, Spain, October 18--20, 2010. · Zbl 1280.93076
[18] Davies, B.: Integral transforms and their applications, (2002) · Zbl 0996.44001
[19] Gross, B.; Braga, E. P.: Singularities of linear system functions, (1961) · Zbl 0124.21404
[20] Kilbas, A.; Saigo, M.; Saxena, R.: Generalized Mittag-Leffler function and generalized fractional calculus operators, Integral transforms and special functions 15, No. 1, 1-13 (2004) · Zbl 1047.33011 · doi:10.1080/10652460310001600717
[21] Qian, D. L.; Li, C. P.; Agarwalb, R. P.; Wong, P. J. Y.: Stability analysis of fractional differential system with Riemann--Liouville derivative, Mathematical and computer modelling 52, No. 5--6, 862-874 (2010) · Zbl 1202.34020 · doi:10.1016/j.mcm.2010.05.016
[22] Deng, W. H.; Li, C. P.; Lü, J. H.: Stability analysis of linear fractional differential system with multiple time delays, Nonlinear dynamics 48, No. 4, 409-416 (2007) · Zbl 1185.34115 · doi:10.1007/s11071-006-9094-0
[23] Li, Y.; Sheng, H.; Chen, Y. Q.: Analytical impulse response of a fractional second order filter and its impulse response invariant discretization, Signal processing 91, No. 3, 498-507 (2011) · Zbl 1203.94039 · doi:10.1016/j.sigpro.2010.01.017